# SDR HNAA2020122100375

- Difficulty date: December 20, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N631AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145139
- Aircraft time: 48,273 hours, 44,624 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ONCE REACHING CRUISE CAPT NOTICED A BURNING SMELL FOR APPROXIMATELY 3 SECONDS, THEN DISSIPATED.  ON ARRIVAL SMELL CAME BACK FOR APPROXIMATELY 10 SECONDS, THEN DISSIPATED.  INSPECTED NR 1 AND 2 PACKS, LEFT AND RIGHT RELAYS PANELS, NO DEFECTS NOTED AT THIS TIME.  RAN APU FOR 10 MINS, RAN BOTH ENGINES FOR 5 MINS, NO DEFECTS NOTED AT THIS TIME.  UNABLE TO DUPLICATE THE NOTED DISCREPANCY.  OPERATIONS CHECK GOOD.  A/C OK FOR SERVICE.
